# SDR CA120528001

- Difficulty date: May 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Part number: 2202
- Condition: Failed
- Location: Magneto
- Part time: 526 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND THE SMALL BEARING 2-202 FAILED, THE CAGE WAS IN PIECES.  THE BEARING BALLS WHERE STILL RUNNING IN THE OUTER AND INNER RACE.
